| Model Number |
610-2231010-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to cardiovert a 40-year-old female patient, the device was unable to detect the attached electrode pads.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Event or Problem Description
Complainant alleged that while attempting to cardiovert a 40-year-old female patient, the device was able to deliver energy but the log didn?t record the shock.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5.The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing without duplicating the report.The processor/bridge/pace board was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.This report was inadvertently submitted.Reports of this nature have no potential for clinical impact.Energy was delivered to patient, but disruption of data communication did not allow it to be written to the log.